# SDR SWAA2013120523044

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 34,606 hours, 23,692 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 10928851
- Part serial: A44
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT FINAL APPROACH FIX GEAR DOWN ALL THREE UNSAFE SET ILLUMINATED CYCLED GEAR ALL THREE GREEN LANDED.  R & R PSEU IAW AMM.
